# SDR DALA2014112606359

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 71,599 hours, 29,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN OTBD SUPPORT BEAM, INBD SIDE AT NR 2 JOINT, 2 EA .3750 SIZE FASTENERS AND 1 FASTENER ON OTBD SIDE AT NR 2 JOINT, SHOW CRACK.  C/W ERA 530731-14.
